# SDR SWIA2021080560097

- Difficulty date: June 4, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349 Lbl 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FASTENERS IN THE "SHIM" ON FLOOR CROSSBEAM AT FS349, BETWEEN LBL27 AND THE LH FLOOR SILL HAVE CORROSION. (MARKED)     (C-CHECK RO 8/1/2021)    REMOVED AND REPLACED 4EA FASTENERS IN THE "SHIM" ON FLOOR CROSSBEAM AT FS349, BETWEEN LBL27 AND THE LH FLOOR SILL CRJ200 SRM 51-42-13
